# SDR ANCF201902150501

- Difficulty date: February 5, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N562AV
- Make and model: Airbus A320-214
- Aircraft serial: 5622
- Engine: Cfmint CFM565B4P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7244002
- Part serial: EM597324
- Condition: Malfunctioned
- Location: Lt Engine Fuel
- Part time: 18,347 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE ECAM SHOWS A REAL FUEL LEAK ON ENG 1 // CORRECTIVE ACTION: FEB 6. DURING  VISUAL INSPECTION  OF THE ENG 1 WAS FOUND THE FOLLOWING DEFECTS: - THE LOWER FUEL TUBE THAT CONNECT TO HIGH PRESSURE PORT IN THE FUEL FILTER HOUSING WAS FOUND TOTALLY LOOSE. - THE THREADS OF HIGH PRESSURE PORT IN THE FUEL FILTER HOUSING  WAS FOUND TOTALLY DAMAGED - THE RESTRICTOR (IPC 73-11-49-01A ITEM 10)WAS FOUND TOTALLY DAMAGED.  AMM REF : 73-11-30-200-002A.  PERFORM REMOVAL AND INSTALLATION OF THE FUEL PUMP AND FILTER ASSEMBLY // FEB 9. IAW AMM TASK 71-00-00-710-002 AND AMM TASK 71-00-00-710-006. THE MOTORING AND MINIMUM IDLE CHECK WERE ACCOMPLISHED.  PERFORMED BY : V .ATIENCIA  ( ONE TIME AUTHORIZATION ENGINE RUN-UP - FAA AP) A. REY ( ONE ITEM AUTHORIZATION QUALITY INSPECTOR // ENGINE RUN-UP - I CERTIFY THAT THIS TASK HAS BEEN INSPECTED IAW AMM 71-00-00-710-002/ 71-00-00-710-006 AND WAS DETERMINED TO BE IN  SATISFACTORY CONDITION // MANUFACTER SUPPORT - WINDMILLING - IAW GENERAL ELECTRIC CASE 00841488-10542049, MUST BE CONDUCTED THE FOLLOWING OPERATIONAL TESTS: - IAW AMM TASK 71-00-00-710-002 , THE MOTORING WET CHECK WAS SATISFACTORY . - IAW AMM TASK 71-00-00-710-006. THE MINIMUM IDLE CHECK WAS SATISFACTORY - IAW AMM TAS 73-29-00-710-040. THE FADEC GROUND TEST WAS SATISFACTORY. - IAW AMM TASK 71-00-00-710-006. NO LEAKS DETECTED  NOTE:  IAW GENERAL ELECTRIC, IF THE PROCEDURES DESCRIBED ABOVE WERE ACCOMPLISHED, ITS NOT NECESSARY TO COMPLY THE INSPECTION AFTER ENG WINDMILLING // IAW AMM TASK 73-11-10-000-003A AND AMM TASK 73-11-10-400-003. REMOVAL / INSTALLATION OF THE FUEL PUMP AND FILTER ASSEMBLY WAS ACCOMPLISHED, THE OPERATIONAL TESTS WERE SATISFACTORY. NO FOUND DISCREPANCIES. NO LEAKS WERE DETECTED.  CALIBRATED TOOLS USED TO COMPLY THE WO: TORQUE PN: 6060A EXP DATE: 20 MAR/2019 TORQUE PN QD3R250 EXP DATE: 13/JUN/ 2019 TORQUE PN QD2R1000 EXP DATE: 12/JUL/2019 // I CERTIFY THAT THIS TASK HAS BEEN INSPECTED IAW AMM 73-11-10-400-003 AND WAS DETERMINED TO BE IN SATISFACTORY CONDITION
